Ok it all started last mon(its sun) I woke up with hives on my butt, hips, knees & elbows, went to dermo they gave me a steroid shot and strong anihistimine said it was a drug reaction. Started to subside. Woke up Tues rash had turned into red dots really itchy! called dermo they called in Zytrec and told me to take benadryl. Wed morn woke up with horrible pelvic cramps toke a ibprofen still hurt went to emergence room my rash blew up all over my neck face, it was hot and itcy! They pretty much just focused on the rash gave me 50mg of benadryl and a steroid shot things started to calm down almost went away that night, btw they said it was something i took a drug reaction. Woke up thrus and it started to spread everywhere little red dots everyhere! went to another dermo he said it was a drug reaction too, told me to take zytrec twice a day as well as clartin and benadryl as needed plus that steroid cream 2-3 a day. Friday woke up it has subsided but hour after waking up got mad again! the rash has spread all over my body head to knee red dots everywhere, it itches mainly on both sides of my hands, now its sunday and it pretty much the same! CAN ANYONE HELP ME!? IS THIS THE PROCESS? WHY IS IT NOT GETTING BETTER? SHOULD I GO TO A DOCTOR? COULD IT BE SOMETHING ELSE?? IM SO SCARED. I have been under exteme stress the last 3 months but still.... help. thanx
The same thing has been happening to me since August. I have these red, itchy, raised, round 'lumps', appearing on my body EVERYDAY since August. I have a doctor's appointment Nov 1st (it's the earliest that I could get). I'm going to have blood test, pap smear, xray,etc because I've never had this before. Some people on other forums keep saying that it's Herpes Virus but Herpes have an appearance like bad acne, it busts, then pus like fluid comes out of each bump then it scars over. My 'hives' to not open, puss does not come out of them, and they do not leave ANY type of scar. It's hives for sure, I dont know why I have these hives. I've never had these in my life and I've never had anything like this last for months. I suggest getting a doctor's appointment and having every crevice of your body checked out as I am doing.
Hmmm... well I have been to 2 dermos and the er they all said "drug reaction" got me?? yeah mine have to puss ethier??
but i am going to a general doc thrus so we will see....
mine arent lumps though they are just dots that go away slightly and then flare up on and off, but there is always dots
Are you eating anything new? Like Splenda can cause bad hives and people don't know it!!
When they said you were having a drug reaction --- what drugs are you on?? If you weren't on any - then you should speak up and tell them that!! I am extremely and suddenly allergic to a lot of things...I used to itch all over - and that went on for almost a year!! I never had raised bumps but, did end up in the e/r twice for allergic reactions. I hate steriods!! they make me sick! If I were you - I'd stick to benedryl only and see what happens (and yes, you will be drouwsy from the benedryl)
once things clear up - then try the Zyrtex - it is great for treating hives but, since you don't know what drug caused your reaction - stick with plain ole benedryl for a while before adding anything back in your body... again, also look at what new items you are either eating or anything new your using ((like laundry detergent))
The same thing has been happening to me, weird rash and hives, its horrible and scary, Ive also been put on Zyrtex, Benedryl and on Steroids, and steroid cream, nothing seems to be helping much, the rash is subsiding but does continue to come back, I am on my 8 day with pednisone and I feel so weird, I feel spacy hot all over dry mouth and wired and worse I feel like my nose throat and lips are swelling. You are right it is scary! I'm going to call my doc again and get a full physical. if anyone out there has any idea's please let me know. hang in there Angel-a And everyone else going though this. and I will try and do the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.